Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 623713, 5 pages
http://dx.doi.org/10.1155/2014/623713
Research Article

Necessary and Sufficient Conditions of Oscillation in First Order Neutral Delay Differential Equations

1School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2School of Mathematics and Statistics, Hainan Normal University, Haikou 571158, China
3Department of Mathematics and Information Science, Shandong Agricultural University, Tai’an 271018, China

Received 31 December 2013; Accepted 5 April 2014; Published 27 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Songbai Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1991. View at MathSciNet
  2. S. Tanaka, “Oscillation of solutions of first-order neutral differential equations,” Hiroshima Mathematical Journal, vol. 32, no. 1, pp. 79–85, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. M. Elabbasy, T. S. Hassan, and S. H. Saker, “Necessary and sufficient condition for oscillations of neutral differential equation,” Serdica Mathematical Journal, vol. 31, no. 4, pp. 279–290, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Kubiaczyk, S. H. Saker, and J. Morchalo, “New oscillation criteria for first order nonlinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 225–242, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W.-T. Li and S. H. Saker, “Oscillation of nonlinear neutral delay differential equations with applications,” Annales Polonici Mathematici, vol. 77, no. 1, pp. 39–51, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Qin, C. Huang, Y. Xie, and F. Wen, “Asymptotic behavior for third-order quasilinear differential equations,” Advances in Difference Equations, vol. 2013, article 305, 2013. View at Publisher · View at Google Scholar
  7. M. B. Dimitrova and V. I. Donev, “Sufficient conditions for oscillation of solutions of first order neutral delay impulsive differential equations with constant coefficients,” Nonlinear Oscillations, vol. 13, no. 1, pp. 17–34, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. F. Gao, “Oscillations analysis of numerical solutions for neutral delay differential equations,” International Journal of Computer Mathematics, vol. 88, no. 12, pp. 2648–2665, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Guo and Y. Shen, “Necessary and sufficient conditions for oscillation of first order neutral difference equations,” Acta Mathematicae Applicatae Sinica, vol. 36, no. 5, pp. 840–850, 2013 (Chinese). View at Google Scholar
  10. T. Naito, T. Hara, Y. Hino, and R. Miyazaki, “Differential equations with time lag,” in Introduction To Functional Differential Equations, W. Ma and Z. Lu, Eds., Sciences Press, Beijing, China, 2013, (Chinese). View at Google Scholar
  11. G. Liu and J. Yan, “Global asymptotic stability of nonlinear neutral differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 4, pp. 1035–1041, 2014. View at Google Scholar
  12. C. Huang, Z. Yang, T. Yi, and X. Zou, “On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities,” Journal of Differential Equations, vol. 256, no. 7, pp. 2101–2114, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. Zhang, X. Wei, and J. Xu, “Stability analysis for cellular neural networks with variable delays,” Chaos, Solitons & Fractals, vol. 28, no. 2, pp. 331–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. He and J. Cao, “Discussion of periodic solutions for pth order delayed NDEs,” Applied Mathematics and Computation, vol. 129, no. 2-3, pp. 391–405, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Huang, H. Kuang, X. Chen, and F. Wen, “An LMI approach for dynamics of switched cellular neural networks with mixed delays,” Abstract and Applied Analysis, vol. 2013, Article ID 870486, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  17. V. B. Kolmanvskii and V. R. Nosov, Stability of Functional Differential Equations, Academic Process, New York, NY, USA, 1986.
  18. B. G. Zhang, “Oscillation of first order neutral functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 311–318, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Ladas and Y. G. Sficas, “Oscillations of neutral delay differential equations,” Canadian Mathematical Bulletin, vol. 29, no. 4, pp. 438–445, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Gopalsamy and B. G. Zhang, “Oscillation and nonoscillation in first order neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 151, no. 1, pp. 42–57, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Zhou and Y. H. Yu, “Oscillation for first order neutral delay differential equations,” Journal of Mathematical Research and Exposition, vol. 21, no. 1, pp. 86–88, 2001 (Chinese). View at Google Scholar · View at MathSciNet
  22. G. Xiao and X. Li, “A new oscillatory criterion for first order neutral delay differential equations,” Journal of Nanhua University (Science & Engineering Edition), vol. 15, no. 4, pp. 8–9, 2001. View at Google Scholar
  23. S. Lin, “Oscillation in first order neutral differential equations,” Annals of Differential Equations, vol. 19, no. 3, pp. 334–336, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Ladas and S. W. Schults, “On oscillations of neutral equations with mixed arguments,” Hiroshima Mathematical Journal, vol. 19, no. 2, pp. 409–429, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Zhang and Y. Wang, “Oscillatory criteria for a class of first order neutral delay differential equations,” Journal of Shanxi University (Natural Science Edition), vol. 29, no. 4, pp. 341–342, 2006 (Chinese). View at Google Scholar